Lemsip Max All in One Lemon provides symptomatic relief of colds and flu, including chesty cough.
How to Use
1 sachet to be taken every 4-6 hours.
Do not exceed 4 sachets in 24 hours.
Do not give to children under 12, except on medical advice.
Hazards and Cautions
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of reach and sight of children. If symptoms persist consult your doctor.
DO NOT TAKE if allergic to any of the ingredients, or if you have heart disease or high blood pressure.
DO NOT EXCEED THE STATED DOSE.